# SDR EE4Y2021081913522

- Difficulty date: July 9, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N926QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000126
- Aircraft time: 31,101 hours, 18,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURE MAINTENANCE INSPECTION, IT WAS FOUND ON LH WING OUTBOARD SECTION AT RIB 29, THE SKIN ACCESS PANEL CUT OUT WITH CORROSIÓN. ACTION: THE SKIN WAS RESTORED AS PER REPAIR INSTRUCTIONS WRITEN IN E.O.# COO-EO-2021-13460 R00 AND ETD2021-190-025330 REV:/.
